# SDR SWAA2020062988335

- Difficulty date: May 29, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A813147
- Condition: Corroded
- Location: Bs 320-326
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMP BS 320 - 326 STRINGER 23L  INTERCOSTAL CORRODED LBL 39' WL165 / REMOVED CORROSION E+E COMP. STA 320 - 326 L/H STR 23 LBL 39' WL 165. ORIG 'T' .063' REMAINING 'T' .050' LOSS OF .013' FOUND TO BE OUT OF LIMITS. REMOVED + REPLACED INTERCOSTAL. APPLIED CIC TO AREA IAW SRM 51-10-02-0G-0; 53-00-04-1A-1; + AMM 51-21-91-620-802 P/N 141A8131-47
